Alert archive / Minnesota / Wind Chill Advisories in 2010
Wind Chill Advisory 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Dec 12, 2010, 3:59 PM CST for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Dec 12, 2010, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 3:59 PM CST (21:59 UTC)
- In effect from
- Dec 12, 2010, 6:00 PM CST
- Expired
- Dec 13, 2010, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Twin Cities, MN
All 51 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782 WWUS43 KMPX 122159 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 359 PM CST SUN DEC 12 2010 ...A COLD NIGHT IN STORE FOR MINNESOTA AND WEST CENTRAL WISCONSIN... .A WIND CHILL ADVISORY IS IN EFFECT TONIGHT FOR PORTIONS OF SOUTH AND CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN FOR WIND CHILLS BETWEEN 25 AND 30 BELOW ZERO. THE COMBINATION OF FALLING TEMPERATURES AND WINDS THAT WILL REMAIN JUST STRONG ENOUGH THIS EVENING WILL CREATE WIND CHILLS AT OR SLIGHTLY LOWER THAN 25 BELOW ZERO. THE LOWEST WIND CHILLS WILL LIKELY OCCUR BETWEEN 9 PM AND 3 AM CST TONIGHT. WINDS SHOULD DIMINISH AROUND SUNRISE AND WIND CHILLS SHOULD WARM SLIGHTLY. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 130600- /O.NEW.KMPX.WC.Y.0005.101213T0000Z-101213T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 359 PM CST SUN DEC 12 2010 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * WIND CHILL VALUES...BETWEEN 25 AND 30 BELOW ZERO. * OTHER IMPACTS...TEMPERATURES THIS COLD COULD BE HAZARDOUS IF YOU ARE EXPOSED TO THESE TEMPERATURES FOR A PROLONGED PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CLF
4 follow-up statements
740 WWUS43 KMPX 130342 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 942 PM CST SUN DEC 12 2010 ...VERY COLD WIND CHILL VALUES OVERNIGHT... .A WIND CHILL ADVISORY REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN THROUGH TONIGHT. BRISK NORTHWEST WINDS WILL COMBINE WITH FALLING TEMPERATURES...TO PRODUCE WIND CHILL VALUES BETWEEN 15 AND 35 DEGREES BELOW ZERO OVERNIGHT. WINDS SHOULD DIMINISH AROUND SUNRISE AND WIND CHILLS VALUES SHOULD WARM SLIGHTLY. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131200- /O.CON.KMPX.WC.Y.0005.000000T0000Z-101213T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 942 PM CST SUN DEC 12 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WIND CHILL VALUES...BETWEEN 15 AND 35 BELOW ZERO. * OTHER IMPACTS...TEMPERATURES THIS COLD COULD BE HAZARDOUS IF YOU ARE EXPOSED TO THESE TEMPERATURES FOR A PROLONGED PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JLT
132 WWUS43 KMPX 131005 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 405 AM CST MON DEC 13 2010 ...VERY COLD WIND CHILL VALUES THOUGH THE MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN THROUGH MID MORNING. TEMPERATURES WERE IN THE 5 BELOW TO 15 BELOW RANGE...AND NORTHWEST WINDS NEAR 10 MPH...WILL STILL COMBINE TO CAUSE WIND CHILL VALUES NEAR 25 BELOW ZERO. WINDS SPEEDS SHOULD SHOULD DECREASE TO LESS THAN 10 MPH IN MOST AREAS DURING THE DAY. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131500- /O.EXT.KMPX.WC.Y.0005.000000T0000Z-101213T1500Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 405 AM CST MON DEC 13 2010 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...BETWEEN 20 AND 25 BELOW ZERO. * OTHER IMPACTS...TEMPERATURES THIS COLD COULD BE HAZARDOUS IF YOU ARE EXPOSED TO THESE TEMPERATURES FOR A PROLONGED PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BRISK WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
698 WWUS43 KMPX 131019 CCA WSWMPX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 418 AM CST MON DEC 13 2010 ...VERY COLD WIND CHILL VALUES THOUGH THE MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN THROUGH MID MORNING. TEMPERATURES IN THE 5 BELOW TO 15 BELOW RANGE...AND NORTHWEST WINDS NEAR 10 MPH...WILL STILL COMBINE TO CAUSE WIND CHILL VALUES NEAR 25 BELOW ZERO. WINDS SPEEDS SHOULD SHOULD DECREASE TO LESS THAN 10 MPH IN MOST AREAS DURING THE DAY. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131500- /O.EXT.KMPX.WC.Y.0005.000000T0000Z-101213T1500Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 418 AM CST MON DEC 13 2010 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...BETWEEN 20 AND 25 BELOW ZERO. * OTHER IMPACTS...TEMPERATURES THIS COLD COULD BE HAZARDOUS IF YOU ARE EXPOSED TO THESE TEMPERATURES FOR A PROLONGED PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BRISK WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
083 WWUS43 KMPX 131459 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 859 AM CST MON DEC 13 2010 ...WIND CHILLS SLOWLY IMPROVING THIS MORNING... .THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM CST THIS MORNING. VERY LIGHT WINDS AND GRADUALLY WARMING TEMPERATURES WILL RESULT IN MODERATING WIND CHILLS THROUGHOUT THE MORNING HOURS. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131600- /O.EXP.KMPX.WC.Y.0005.000000T0000Z-101213T1500Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 859 AM CST MON DEC 13 2010 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. * WIND CHILL VALUES...WILL CONTINUE MODERATING THROUGH THE MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Dec 12, 11:30 AM CST, 4 hours 29 minutes earlier.
Area forecast discussion, Dec 12, 11:30 AM CST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1130 AM CST SUN DEC 12 2010
.UPDATE...
BLIZZARD WARNING EXPIRED AT 0900 FOR SC MN AS WINDS HAVE DECREASED
MARKEDLY. STILL ENUF WIND FOR SOME MINOR DRIFTING ON E-W RURAL
ROADS THRU THE AFTN. WIND CHILLS WILL REMAIN IN THE B20 RANGE
ACROSS THE AREA THRU THE AFTN. WIND CHILL HEADLINES WILL EXPIRE AS
SCHD AT 18Z.
&&
.AVIATION.../18Z TAF ISSUANCE/
MAINLY SKC...BUT EAU MAY GET CLIPPED THIS AFTN WITH A FEW CLOUDS
STREAMING OFF LK SUPERIOR...COVERED WITH SCT020. OTHW GRADUALLY
DMNSNG WINDS FM W TO E REMAINDER OF AFTN INTO EVE AS COLD HIGH
PRESSURE BUILDS INTO AREA. LGT WNDS OVRNITE AND MONDAY.
&&
.PREV DISCUSSION...
/ISSUED 549 AM CST SUN DEC 12 2010/
BLIZZARD WINDING DOWN ACROSS REGION. STILL HAVE STRONG GRADIENT
WINDS OVER THE SOUTHEAST PORTION OF THE AREA AS OCCLUDED WEATHER
SYSTEM EXITS TO THE EAST OF THE SOUTHERN GREAT LAKES REGION. STILL
HAVE SOME CLOUDS OVER THE FAR EAST AS WELL. THESE WILL CLEAR
DURING THE MORNING WITH PERHAPS SOME STRAY LAKE EFFECT CLOUDS
AFFECTING RUSK COUNTY DURING THE DAY INTO THIS EVENING.
OTHERWISE...A WEAK SHORT WAVE DROPPING IN BEHIND THE UPPER LOW
DRAGGING A PATCH OF CLOUDS WITH IT. THIS WILL AFFECT THE WESTERN
PORTION OF THE CWA THIS MORNING. OTHERWISE...WILL CONTINUE THE
WIND CHILL HEADLINES OVER THE WEST AND CENTRAL CWA THIS MORNING.
WIND CHILLS WILL RANGE 25 TO 35 BELOW THROUGH THE MORNING. THE
BLIZZARD WARNING WILL REMAIN TIL 15Z OVER SOUTH CENTRAL MN WITH
THE STRONG GUSTY WINDS AND MNDOT STILL REPORTING MANY ROADS CLOSED
THAT PORTION OF THE STATE.
TEMPERATURES WILL BE SLOW TO RESPOND...ESPECIALLY WEST...AS COLD
AIR AND ARCTIC HIGH DROPS SOUTHEAST INTO THE AREA. WINDS SHOULD
DIE OFF QUICKLY THIS EVENING AND TEMPERATURES WILL DROP OFF
QUICKLY...ESPECIALLY ACROSS AREAS WITH FRESH SNOW COVER. WILL SEE
READINGS DROPPING OFF TO 15 TO 20 BELOW IN MUCH OF THE WEST AND
CENTRAL.
MODELS TREND IN SLOW WARMING AS ANOTHER SYSTEM OVER THE WESTERN
CONUS TRIES TO MOVE EAST. BLOCKING PATTERN OVER THE EASTERN US AND
CANADA WILL SLOW THIS FEATURE AS IT MOVES EAST. SOME INDICATION OF
WAA PATTERN DEVELOPING LATER MONDAY INTO TUESDAY. THIS WILL SPREAD
SOME CLOUDS INTO MAINLY WESTERN HALF OF THE AREA DURING THIS
PERIOD. ISENTROPIC LIFT MOVES INTO THE HE FAR WEST MONDAY AFTERNOON
AND SMALL CHACNE OF SNOW POSSIBLE THERE. THIS IS SUPPOSE TO DRY UP
AS IT MOVES EAST INTO CENTRAL MN INTO TUESDAY. WILL MENTION
FLURRIES OVER THE WESTERN CWA MONDAY NIGHT FOR NOW. THIS MAY
AFFECT OVERNIGHT LOWS OVER THIS PART OF THE REGION AS WELL...BUT
STILL WILL GO LOWER THAN GUIDANCE TEMPS OVER THE EAST MONDAY NIGHT.
SOME TEMPERATURE MODERATION/LOWER 20S FOR THE END OF THE WEEK...AS
THE PACIFIC WEATHER SYSTEM MOVES EAST INTO THE AREA. THE 00Z GFS
WAS FASTER WITH THIS SYSTEM AND LIFTING MORE ACCUMULATING SNOWS
OVER MAINLY THE CENTRAL AND EASTERN CWA WED/THU TIME FRAME. THE
00Z ECMWF IS SLOWER WITH THE MOVEMENT OF THE SYSTEM AND
CONSIDERING THE BLOCKING PATTERN OVER THE EASTERN CONUS...WILL
FOLLOW THE SLOWER ECMWF. THIS STILL SPREADS SOME CHANCE POPS INTO
THE AREA DURING THIS PERIOD. WILL HAVE TO MONITOR THIS SYSTEM FOR
MORE ACCUMULATING SNOW.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR ANOKA-BENTON-BLUE
EARTH-BROWN-CARVER-CHISAGO-DAKOTA-DOUGLAS-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-KANDIYOHI-LE SUEUR-
MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-POPE-
RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-SHERBURNE-SIBLEY-STEARNS-
STEELE-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT.
WIND CHILL WARNING UNTIL NOON CST TODAY FOR CHIPPEWA-LAC QUI
PARLE-STEVENS-SWIFT-YELLOW MEDICINE.
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR PIERCE-POLK-ST.
CROIX.
&&
CLF/BAPHazardous weather outlook, Dec 12, 12:01 PM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1201 PM CST SUN DEC 12 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131215- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1201 PM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILL READINGS WILL DROP OFF TO THE 25 TO 35 BELOW ZERO RANGE AGAIN MONDAY MORNING. THE THREAT OF ACCUMULATING SNOW RETURNS TO THE REGION LATER TUESDAY NIGHT AND WILL LINGER INTO THURSDAY. UNCERTAINTY EXISTS AS TO THE SPEED AND STRENGTH OF THIS LATEST WEATHER SYSTEM. MONITOR LATER FORECAST AND STATEMENTS CONCERNING THIS POSSIBLE SNOW EVENT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Dec 12, 1:00 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
100 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM SNOW BLOOMINGTON 44.83N 93.32W
12/11/2010 M16.1 INCH HENNEPIN MN TRAINED SPOTTER
WEST SIDE OF BLOOMINGTON
0620 PM SNOW 2 N MENOMONIE 44.92N 91.91W
12/11/2010 M17.0 INCH DUNN WI TRAINED SPOTTER
STORM TOTAL.
0620 PM SNOW 1 SSW DELANO 45.03N 93.79W
12/11/2010 M15.0 INCH WRIGHT MN TRAINED SPOTTER
STORM TOTAL
0630 PM SNOW 1 ENE CAMBRIDGE 45.57N 93.21W
12/11/2010 M12.5 INCH ISANTI MN TRAINED SPOTTER
STORM TOTAL.
0630 PM SNOW EAST FARMINGTON 45.25N 92.70W
12/11/2010 M18.0 INCH POLK WI TRAINED SPOTTER
0635 PM SNOW 4 S ST CLOUD 45.50N 94.17W
12/11/2010 E7.0 INCH STEARNS MN TRAINED SPOTTER
0654 PM SNOW SHAKOPEE 44.77N 93.48W
12/11/2010 E21.5 INCH SCOTT MN TRAINED SPOTTER
0655 PM SNOW ELK MOUND 44.88N 91.69W
12/11/2010 M13.5 INCH DUNN WI TRAINED SPOTTER
0700 PM SNOW 1 ESE CHASKA 44.82N 93.59W
12/11/2010 M13.5 INCH CARVER MN NWS EMPLOYEE
STORM TOTAL.
0715 PM SNOW MANKATO 44.17N 93.99W
12/11/2010 M8.0 INCH BLUE EARTH MN BROADCAST MEDIA
STORM TOTAL.
0820 PM SNOW WINTHROP 44.54N 94.36W
12/11/2010 E6.0 INCH SIBLEY MN TRAINED SPOTTER
0826 PM SNOW HASTINGS 44.73N 92.85W
12/11/2010 E16.3 INCH DAKOTA MN TRAINED SPOTTER
0906 PM SNOW LAKEVILLE 44.68N 93.24W
12/11/2010 M17.4 INCH DAKOTA MN TRAINED SPOTTER
0909 PM SNOW FARIBAULT 44.30N 93.27W
12/11/2010 M12.0 INCH RICE MN TRAINED SPOTTER
0942 PM SNOW NEW MARKET 44.57N 93.35W
12/11/2010 E21.5 INCH SCOTT MN TRAINED SPOTTER
0945 PM SNOW 4 NNE MENOMONIE 44.94N 91.90W
12/11/2010 M18.5 INCH DUNN WI TRAINED SPOTTER
STORM TOTAL.
1000 PM SNOW 1 W CARVER 44.76N 93.65W
12/11/2010 M17.2 INCH CARVER MN NWS EMPLOYEE
STORM TOTAL.
1030 PM SNOW 3 SSW WHITE BEAR LAKE 45.03N 93.04W
12/11/2010 M14.5 INCH RAMSEY MN TRAINED SPOTTER
STORM TOTAL.
1031 PM SNOW DURAND 44.63N 91.96W
12/11/2010 M16.0 INCH PEPIN WI TRAINED SPOTTER
1036 PM SNOW ST LOUIS PARK 44.95N 93.36W
12/11/2010 E15.2 INCH HENNEPIN MN TRAINED SPOTTER
1133 PM SNOW SAVAGE 44.76N 93.36W
12/11/2010 E16.5 INCH SCOTT MN TRAINED SPOTTER
0124 AM SNOW MINNEAPOLIS 44.96N 93.27W
12/12/2010 M17.1 INCH HENNEPIN MN OFFICIAL NWS OBS
MEASURED AT THE MINNEAPOLIS/ST. PAUL INTERNATIONAL
AIRPORT. STORM TOTAL SNOW.
0124 AM SNOW CHANHASSEN 44.86N 93.56W
12/12/2010 M15.5 INCH CARVER MN OFFICIAL NWS OBS
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE. STORM
TOTAL SNOW.
0145 AM SNOW ANDOVER 45.26N 93.33W
12/12/2010 M11.5 INCH ANOKA MN TRAINED SPOTTER
STORM TOTAL.
0335 AM SNOW OAKDALE 44.99N 92.97W
12/12/2010 E21.0 INCH WASHINGTON MN TRAINED SPOTTER
STORM TOTAL.
0730 AM SNOW CUMBERLAND 45.54N 92.02W
12/12/2010 M10.0 INCH BARRON WI TRAINED SPOTTER
STORM TOTAL SNOWFALL
0748 AM SNOW WACONIA 44.85N 93.79W
12/12/2010 M14.7 INCH CARVER MN NWS EMPLOYEE
STORM TOTAL SNOWFALL
0802 AM SNOW MENOMONIE 44.89N 91.91W
12/12/2010 M18.0 INCH DUNN WI TRAINED SPOTTER
0802 AM SNOW RED WING 44.58N 92.60W
12/12/2010 M20.0 INCH GOODHUE MN TRAINED SPOTTER
STORM TOTAL SNOWFALL
0855 AM SNOW WOODBURY 44.91N 92.92W
12/12/2010 M17.2 INCH WASHINGTON MN TRAINED SPOTTER
STORM TOTAL SNOWFALL
0900 AM SNOW 5 SE OSCEOLA 45.27N 92.62W
12/12/2010 M23.0 INCH POLK WI TRAINED SPOTTER
0920 AM SNOW STANLEY 44.96N 90.94W
12/12/2010 M14.2 INCH CHIPPEWA WI TRAINED SPOTTER
STORM TOTAL SNOWFALL
0935 AM SNOW LESTER PRAIRIE 44.88N 94.04W
12/12/2010 M13.7 INCH MCLEOD MN TRAINED SPOTTER
STORM TOTAL
0935 AM SNOW JIM FALLS 45.05N 91.27W
12/12/2010 M13.0 INCH CHIPPEWA WI TRAINED SPOTTER
STORM TOTAL
1100 AM SNOW EAU CLAIRE 44.82N 91.49W
12/12/2010 M17.0 INCH EAU CLAIRE WI TRAINED SPOTTER
OTTER CREEK COURT
1100 AM SNOW NORTH BRANCH 45.51N 92.98W
12/12/2010 M12.5 INCH CHISAGO MN TRAINED SPOTTER
STORM TOTAL
1130 AM SNOW HAUGEN 45.61N 91.78W
12/12/2010 M11.0 INCH BARRON WI TRAINED SPOTTER
STORM TOTAL
1200 PM SNOW STILLWATER 45.06N 92.82W
12/12/2010 M13.0 INCH WASHINGTON MN TRAINED SPOTTER
1228 PM SNOW WELCOME 43.67N 94.62W
12/12/2010 E10.0 INCH MARTIN MN TRAINED SPOTTER
DEEP DRIFTS
1228 PM SNOW ST JAMES 43.98N 94.63W
12/12/2010 E10.0 INCH WATONWAN MN TRAINED SPOTTER
STORM TOTAL SNOWFALL. DRIFTS 5 FEET HIGH.
&&
JVMLocal storm report, Dec 12, 1:06 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
106 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW RIDGELAND 45.20N 91.90W
12/12/2010 M16.0 INCH DUNN WI TRAINED SPOTTER
&&
JVMLocal storm report, Dec 12, 1:15 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 3 NW MINNEAPOLIS 44.99N 93.31W
12/12/2010 M17.5 INCH HENNEPIN MN TRAINED SPOTTER
&&
JVMLocal storm report, Dec 12, 1:26 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM SNOW VESTA 44.51N 95.41W
12/12/2010 M9.0 INCH REDWOOD MN CO-OP OBSERVER
STORM TOTAL SNOWFALL
&&
BAPLocal storm report, Dec 12, 2:08 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW EAU CLAIRE 44.82N 91.49W
12/12/2010 M19.2 INCH EAU CLAIRE WI TRAINED SPOTTER
2624 ARTHUR STREET
&&
JVMLocal storm report, Dec 12, 2:14 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM SNOW 2 N MENOMONIE 44.92N 91.91W
12/11/2010 M17.0 INCH DUNN WI TRAINED SPOTTER
STORM TOTAL.
0620 PM SNOW 1 SSW DELANO 45.03N 93.79W
12/11/2010 M15.0 INCH WRIGHT MN TRAINED SPOTTER
STORM TOTAL
0630 PM SNOW 1 ENE CAMBRIDGE 45.57N 93.21W
12/11/2010 M12.5 INCH ISANTI MN TRAINED SPOTTER
STORM TOTAL.
0630 PM SNOW EAST FARMINGTON 45.25N 92.70W
12/11/2010 M18.0 INCH POLK WI TRAINED SPOTTER
0635 PM SNOW 4 S ST CLOUD 45.50N 94.17W
12/11/2010 E7.0 INCH STEARNS MN TRAINED SPOTTER
0654 PM SNOW SHAKOPEE 44.77N 93.48W
12/11/2010 E21.5 INCH SCOTT MN TRAINED SPOTTER
0655 PM SNOW ELK MOUND 44.88N 91.69W
12/11/2010 M13.5 INCH DUNN WI TRAINED SPOTTER
0700 PM SNOW 1 ESE CHASKA 44.82N 93.59W
12/11/2010 M13.5 INCH CARVER MN NWS EMPLOYEE
STORM TOTAL.
0715 PM SNOW MANKATO 44.17N 93.99W
12/11/2010 M8.0 INCH BLUE EARTH MN BROADCAST MEDIA
STORM TOTAL.
0820 PM SNOW WINTHROP 44.54N 94.36W
12/11/2010 E6.0 INCH SIBLEY MN TRAINED SPOTTER
0826 PM SNOW HASTINGS 44.73N 92.85W
12/11/2010 E16.3 INCH DAKOTA MN TRAINED SPOTTER
0906 PM SNOW LAKEVILLE 44.68N 93.24W
12/11/2010 M17.4 INCH DAKOTA MN TRAINED SPOTTER
0909 PM SNOW FARIBAULT 44.30N 93.27W
12/11/2010 M12.0 INCH RICE MN TRAINED SPOTTER
0942 PM SNOW NEW MARKET 44.57N 93.35W
12/11/2010 E21.5 INCH SCOTT MN TRAINED SPOTTER
0945 PM SNOW 4 NNE MENOMONIE 44.94N 91.90W
12/11/2010 M18.5 INCH DUNN WI TRAINED SPOTTER
STORM TOTAL.
1000 PM SNOW 1 W CARVER 44.76N 93.65W
12/11/2010 M17.2 INCH CARVER MN NWS EMPLOYEE
STORM TOTAL.
1030 PM SNOW 3 SSW WHITE BEAR LAKE 45.03N 93.04W
12/11/2010 M14.5 INCH RAMSEY MN TRAINED SPOTTER
STORM TOTAL.
1031 PM SNOW DURAND 44.63N 91.96W
12/11/2010 M16.0 INCH PEPIN WI TRAINED SPOTTER
1036 PM SNOW ST LOUIS PARK 44.95N 93.36W
12/11/2010 E15.2 INCH HENNEPIN MN TRAINED SPOTTER
1133 PM SNOW SAVAGE 44.76N 93.36W
12/11/2010 E16.5 INCH SCOTT MN TRAINED SPOTTER
0124 AM SNOW CHANHASSEN 44.86N 93.56W
12/12/2010 M15.5 INCH CARVER MN OFFICIAL NWS OBS
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE. STORM
TOTAL SNOW.
0124 AM SNOW MINNEAPOLIS 44.96N 93.27W
12/12/2010 M17.1 INCH HENNEPIN MN OFFICIAL NWS OBS
MEASURED AT THE MINNEAPOLIS/ST. PAUL INTERNATIONAL
AIRPORT. STORM TOTAL SNOW.
0145 AM SNOW ANDOVER 45.26N 93.33W
12/12/2010 M11.5 INCH ANOKA MN TRAINED SPOTTER
STORM TOTAL.
0335 AM SNOW OAKDALE 44.99N 92.97W
12/12/2010 E21.0 INCH WASHINGTON MN TRAINED SPOTTER
STORM TOTAL.
0337 AM SNOW MAPLEWOOD 44.99N 93.02W
12/12/2010 E20.0 INCH RAMSEY MN TRAINED SPOTTER
STORM TOTAL.
0730 AM SNOW CUMBERLAND 45.54N 92.02W
12/12/2010 M10.0 INCH BARRON WI TRAINED SPOTTER
STORM TOTAL SNOWFALL
0748 AM SNOW WACONIA 44.85N 93.79W
12/12/2010 M14.7 INCH CARVER MN NWS EMPLOYEE
STORM TOTAL SNOWFALL
0802 AM SNOW RED WING 44.58N 92.60W
12/12/2010 M20.0 INCH GOODHUE MN TRAINED SPOTTER
STORM TOTAL SNOWFALL
0802 AM SNOW MENOMONIE 44.89N 91.91W
12/12/2010 M18.0 INCH DUNN WI TRAINED SPOTTER
0855 AM SNOW WOODBURY 44.91N 92.92W
12/12/2010 M17.2 INCH WASHINGTON MN TRAINED SPOTTER
STORM TOTAL SNOWFALL
0900 AM SNOW 5 SE OSCEOLA 45.27N 92.62W
12/12/2010 M23.0 INCH POLK WI TRAINED SPOTTER
0920 AM SNOW STANLEY 44.96N 90.94W
12/12/2010 M14.2 INCH CHIPPEWA WI TRAINED SPOTTER
STORM TOTAL SNOWFALL
0935 AM SNOW LESTER PRAIRIE 44.88N 94.04W
12/12/2010 M13.7 INCH MCLEOD MN TRAINED SPOTTER
STORM TOTAL
0935 AM SNOW JIM FALLS 45.05N 91.27W
12/12/2010 M13.0 INCH CHIPPEWA WI TRAINED SPOTTER
STORM TOTAL
1100 AM SNOW EAU CLAIRE 44.82N 91.49W
12/12/2010 M17.0 INCH EAU CLAIRE WI TRAINED SPOTTER
OTTER CREEK COURT
1100 AM SNOW NORTH BRANCH 45.51N 92.98W
12/12/2010 M12.5 INCH CHISAGO MN TRAINED SPOTTER
STORM TOTAL
1130 AM SNOW HAUGEN 45.61N 91.78W
12/12/2010 M11.0 INCH BARRON WI TRAINED SPOTTER
STORM TOTAL
1200 PM SNOW STILLWATER 45.06N 92.82W
12/12/2010 M13.0 INCH WASHINGTON MN TRAINED SPOTTER
1228 PM SNOW WELCOME 43.67N 94.62W
12/12/2010 E10.0 INCH MARTIN MN TRAINED SPOTTER
DEEP DRIFTS
1228 PM SNOW VESTA 44.51N 95.41W
12/12/2010 M9.0 INCH REDWOOD MN CO-OP OBSERVER
STORM TOTAL SNOWFALL
1228 PM SNOW ST JAMES 43.98N 94.63W
12/12/2010 E10.0 INCH WATONWAN MN TRAINED SPOTTER
STORM TOTAL SNOWFALL. DRIFTS 5 FEET HIGH.
0100 PM SNOW 3 NW MINNEAPOLIS 44.99N 93.31W
12/12/2010 M17.5 INCH HENNEPIN MN TRAINED SPOTTER
0100 PM SNOW EAU CLAIRE 44.82N 91.49W
12/12/2010 M19.2 INCH EAU CLAIRE WI TRAINED SPOTTER
2624 ARTHUR STREET
0100 PM SNOW RIDGELAND 45.20N 91.90W
12/12/2010 M16.0 INCH DUNN WI TRAINED SPOTTER
&&
JVMNearby
Wind Chill Advisories in Minnesota, 2010Wind Chill Advisories in Wisconsin, 2010Every wind chill advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.